# SDR 97ZZZX3678

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2814C
- Make and model: Cessna 170B
- Aircraft serial: 26357
- System (JASC): 7603 · Power Lever
- Part: Rod End
- Condition: Wrong Bolts
- Location: Throttle
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN MAINTENANCE FOR CARBURETOR HEAT PROBLEM AND MECHANIC NOTED THAT AD 86-24-07 WAS NOT C/W.  AIRCRAFT HAS BEEN MODIFIED WITH INSTALLATION OF 180 HP LYCOMING ENGINE IAW STC SA421CE AND SA749CE.  AD 86-24-07 DOES NOT LIST 170B AS APPLICABLE.  SE 79-6 DOES NOT CALL OUT SPECIFIC MODELS, BUT DOES REQUIRE DRILLED BOLTS ON ALL BALL BEARING TYPE CONTROLS.
